MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALTP; ALT/SGPT

ROCHE DIAGNOSTICS ALTP; ALT/SGPT
Catalog Number 08056773190
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The altp reagent expiration date was not provided.The cobas pure c303 analytical unit serial number was (b)(6).Calibration and qc were acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about questionable results for 1 patient's serum/plasma sample tested with alanine aminotransferase (altp) assay on a cobas pure c303 analytical unit.The sample was tested in 3 tubes.The below results were obtained when using two different lithium heparin tubes: initial result: -1.70 u/l (accompanied by a data flag).The sample was then repeated.The following repeat results were obtained and they were all accompanied by a data flag: 1.47 u/l.0.683 u/l.2.77 u/l.4.10 u/l.The result of -1.41 u/l (accompanied by a data flag) was obtained when the k2 edta tube was used.The customer suspected an interference since the obtained measurements were negative.
 
Additional Manufacturer Narrative
Sections a2 and b7 were updated.The concomitant medical product section was also updated.A general reagent issue can be excluded since qc was within ranges.The patient was taking an analgesic and the name of the analgesic was requested but not provided.Since the exact compound was not provided, further investigation regarding the suspected interference could not be performed.The investigation determined no interference from common analgetic drugs: phenylbutazone, acetylsalicylic acid, acetaminophen, and ibuprofen.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ALTP
Common Device Name
ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18802655
Report Number1823260-2024-00583
Device Sequence Number7168883
Product Code CKA
UDI-Device Identifier07613336120989
UDI-Public07613336120989
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K801119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056773190
Device Lot Number773158
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANALGESIC; ANALGESIC
Patient Age37 YR
Patient SexUnknown